# SDR UPS01836561

- Difficulty date: August 9, 2001
- Submitted: August 13, 2001
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:IN 2 ADJACENT CRACKS AND DISTORTION IN PIT 31 DOOR LOWER EDGE NR 1 PIT DOOR HAS 2 CRACKS IN LOWER SKIN APPROX 14 INCHES FROM TRAILING EDGE. TRIMMED OUT DAMAGED SKIN ENCOMPASSING BOTH CRACKS AND INSTALLED NEW FASTENER, PER EO DC8-5230-14302.
